MAUDE Adverse Event Report: CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - ABBREVO UNKNOWN PROD; TVT-CAL-ABBREVO

CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - ABBREVO UNKNOWN PROD; TVT-CAL-ABBREVO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that clinical trial patient (b)(6) experienced vaginal tape erosion, with a probable relationship to the study device.
 
Additional Manufacturer Narrative
An analysis of the product could not be conducted because a physical sample was not received for evaluation.Additionally, the evaluation of the manufacturing documentation was incomplete as the lot number was not provided.As part of ethicon's quality process, all devices are manufactured, inspected, and distributed in accordance with approved specifications.Monitoring of additional complaint information for potential safety signals will be carried out through complaint trending as part of post-market surveillance.If the product or further information is received later, the investigation will be updated as necessary.The manufacturing number is (b)(4).

Brand Name
TENSION FREE VAGINAL TAPE - ABBREVO UNKNOWN PROD
Common Device Name
TVT-CAL-ABBREVO
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23375387
Report Number3003990090-2025-01666
Device Sequence Number8870131
Product Code OTN
UDI-Device Identifier10705031062368
UDI-Public10705031062368
Combination Product (Y/N)N
PMA/510(K) Number
K100936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale